# SDR UALA2013071204883

- Difficulty date: July 9, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 48,496 hours, 5,843 cycles
- Engine: Pwa PW4090
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL DIFFERENTIAL SWITCH CONNECTOR IS LOOSE.    REPLACED  FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM,  LEAK CHECKED GOOD.
